Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

PCOS, taking Dimet and Hypnoidd. Ultrasound shows ovarian cyst. No bleeding. What could it be?

Hi Doc, My name is Ayisha, i am 21 years old and i am a patient of PCOS . I was prescried Dimet 850mg twice daily with a herbal tablet hypnoidd. Dimet gave me tummy upset, nauseatic feelings, loose motions, I took some doses and then discontinued because of the side effects of it. My periods were late for a week, I took Pregnancy home test which came negative. I then consulted a gynae , she did a vaginal untrasound and said I have big cyst on my ovary . She did not tell which ovary. Then she prescribed me with Primolut Nor 10 mg for 5 days twice daily. Now it has been 3 days since I have finished the Primolut nor doses but still did not get any bleeding. What could it be ??
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
I would first assure you that PCOS is common problem seen in your age group,don't worry.First thing i would advice to have weight reduction, if you are obese.Well if you are really overweight with a high fasting plasma insulin levels, you can use the metformin , but if you are feeling nauseating you can start them with a lower dose of 500mg twice daily, which can be taken with some acid suppression drugs.Well still if you feel nauseating, then stop it and you can resort to other medicines.
Now regarding cyst in the ovary, i would like to know what is the size of the cyst and contents as seen in USG. Most small cysts are functional, and generally dissapear with time ,you need not worry.
Regarding menses, you have just completed primolut-N since 3 days . Wait for another 10 days, i think you will definitely get menses.
Then you can ask your doc to put you on some cyclic hormonal pills best suited for your disease, but i would give stress on weight reduction again if you are obese .
Good luck and lemme know
Answered: Fri, 19 Oct 2012
I find this answer helpful
  User's Response

Thanks for approaching.

After taking Primolut N,you will get your periods with in 3-7 days of finishing the tablet.So ,u should wait for another 3-4 days ,you will get your periods.Once you are thru with your periods,you should start kumariasav along with Dimet and Hyponid which you are already taking.

Dr. Tanju Khurana
Ayurvedic Doctor and Nutritionist
Answered: Thu, 18 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor